# SDR CA101220002

- Difficulty date: December 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 39,215 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215772
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: F

## Discrepancy

(CAN) ON ARRIVAL BRAKE FIRE ASSOC. WITH HOT BRAKES/GREASE FIRE.CFR WERE CALLED,FIRE EXTINGUISHED BY RAMP CREW WITH FIRE EXTINGUISHER. MAINTENANCE ADVISED.   NR 7 BRAKE FIRE REPORTED BY LEAD AND EXTINGUISHED. MAINTENANCE TO INSPECT  NR 7 TIRE AND BRAKE INSP. NO HYD LEAK. EXESSIVE GREASE FOUND TO BE SOURCE OF FIRE. NR 7 WHEEL PRECAUTIONARY REPLACED AS PER AMM  THE BRAKE HAD 170 LGDS SINCE INSTALL SEPT 13 2010.
